# SDR ASAA2020032332490

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 51,181 hours, 15,378 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK ILLUMINATED DURING "MASTER CAUTION RECALL" DURING DESCENT CHECK. GROUNDED - YES. REF B737-800 FIM 21-53 TASK 807, #1 PZTC PREV FLT BITE LOGGED "RAM ACT" FAULT. BITE VERIFY TESTED GOOD W/O FAULT. GVI, NO OBSTRUCTIONS IN RAM AIR INLET DUCT. VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND W/O FAULT LIGHTS.
